# SDR SWAA2022011861303

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 50,179 hours, 29,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA. EMERGENCY LIGHT BATTERY PACK FAILED CAPACITY CHECK ; / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1669 PER AMM 33-51-06
